# SDR UALA2012042402476

- Difficulty date: April 22, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 39,130 hours, 9,704 cycles
- Engine: Pwa PW4056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cable
- Condition: Fod
- Location: Seat 24h
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SEAT BACK WILL NOT RECLINE AT 24H.  REMOVED DEBRIS FROM SEAT ACTUATOR CABLE.
